As a fellow PVC sufferer, I've been having many nights when I get a string of them right at bedtime. These can cause me to be awake until the middle of the night. It's an awful feeling when you're exhausted but cannot fall asleep because your hearts skips a beat every other minute.
Has anyone found a safe, natural way of getting to sleep during an episode? I have been using prescription sleeping pills and Xanax, but I really hate to rely on drugs to help me fall alseep.
Is melatonin safe for PVC sufferers? I read something that it can cause rapid heartbeats, and that's the last thing I need.
BTW. I bought and tried Natural Calm mg, but it appears to make me lightheaded and dizzy so I had to back off.
Lots of people have good results with tart cherry juice but it takes a month or two to work. I am against herbs, drugs, etc..., but have tried this, not much luck for me, but I was not faithful in using it either (tasted tart, like cranberries).
While not specifically for PVC, I have used melatonin and some concoctions like "Nightsrest" and none have improved my sleep. I don't think they made it worse either, seems to be about the same. I have also use PM pain killers, Tylenol/Similar. No benefit here either. I may have tried both at the same time.
I do not think my heart symptoms (AFib) keep me awake, but I do have trouble with dreams.
Jerry, you have to be careful with the meds. I dont know if it affects the afib or not but I read tylonal pm CAN, cause a fast, pounding, or uneven heartbeat.
Having rythm issues, I always research the side effects on the heart. Remember there is the short list of side effects, and the long list.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.